Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Painful and itchy rash on shoulder - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
User :   Hello.
Doctor :   How can I help you?
User :   I have this red rash on my shoulder that feels as if my shoulder just had a workout. I developed this rash since Sunday. Before it was just itchy, now itâ??s a little painful and a rash appeared. There is no discharge and the skin is not flaky. I am not sure if it is tinea or eczema. I did have previously history of tinea, but that was in the summer because of the moist and warm weather. I have treatment for tinea: ketoconazole. I also have clobetasol propionate which could be used for eczema. However, I am not sure which one to use and whether there could be side effects from using the wrong one. Would it be harmful to try the clobetasol first?
Doctor :   Let me read it and I can answer you
Doctor :   Ok
Doctor :   You have to use some topical emollients
Doctor :   and over this you can use the topical antifungl
Doctor :   let me ask you few questions
User :   ok
Doctor :   How many days it was cleared previously
Doctor :   wne you used ketoconazole
User :   few weeks
User :   they were just rings just cosmetic
Doctor :   Do you mean ring worm
User :   yes
Doctor :   Tinea
Doctor :   Ok
Doctor :   Did the doc advise you the
Doctor :   and is it similar now
Doctor :   on the shoulder

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor